MathSciNet Relay Station
MathSciNet bibliographic data
MR1137866 (92k:41034) 41A46 (41A05)
Magaril-Ilʹyaev, G. G. Average dimension, widths and optimal recovery of Sobolev classes of functions on a straight line. (Russian) Mat. Sb. 182 (1991), no. 11, 1635--1656; translation in Math. USSR-Sb. 74 (1993), no. 2, 381–403
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement